The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Analysis of Four-mode Truncation Lorenz Equations' Stability for Two-dimensional Incompressible Navier-Stokes Equations
Author(s): 
Pages: 342-345,350
Year: Issue:  5
Journal: JOURNAL OF LIAONING INSTITUTE OF TECHNOLOGY(NATURAL SCIENCE EDITION)

Keyword:  Navier-Stokes方程奇怪吸引子李雅普诺夫指数;
Abstract: 对二维正方形区域上不可压缩的Navier-Stokes方程进行傅立叶展开后截断得到四模类Lorenz方程组,证明了此方程组吸引子的存在性,并对其稳定性进行了讨论和分析.
Related Articles
No related articles found